# SDR AALA202109236453

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737*
- Aircraft serial: 33342
- Aircraft time: 14,258 hours, 5,891 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT MEGAPHONE FAILED OPERATIONAL CHECK. OUTPUT DISTORTED. REMOVED AND REPLACED AFT MEGAPHONE AS PER AMM 25-64-00.
